ASYMPTOTIC EXPANSIONS AND COMPARISON OF BIVARIATE PARAMETER MEANS. Elezovic, N. & Vuksic, L. MATHEMATICAL INEQUALITIES & APPLICATIONS, 17(4):1225–1244, October, 2014. doi bibtex @article{WOS:000345462600002,
author = {Elezovic, Neven and Vuksic, Lenka},
doi = {10.7153/mia-17-91},
issn = {1331-4343},
journal = {MATHEMATICAL INEQUALITIES \& APPLICATIONS},
month = oct,
number = {4},
pages = {1225--1244},
title = {{ASYMPTOTIC EXPANSIONS AND COMPARISON OF BIVARIATE PARAMETER MEANS}},
volume = {17},
year = {2014}
}
Downloads: 0
{"_id":"Z6p5kvYRN8zvJDiP5","bibbaseid":"elezovic-vuksic-asymptoticexpansionsandcomparisonofbivariateparametermeans-2014","author_short":["Elezovic, N.","Vuksic, L."],"bibdata":{"bibtype":"article","type":"article","author":[{"propositions":[],"lastnames":["Elezovic"],"firstnames":["Neven"],"suffixes":[]},{"propositions":[],"lastnames":["Vuksic"],"firstnames":["Lenka"],"suffixes":[]}],"doi":"10.7153/mia-17-91","issn":"1331-4343","journal":"MATHEMATICAL INEQUALITIES & APPLICATIONS","month":"October","number":"4","pages":"1225–1244","title":"ASYMPTOTIC EXPANSIONS AND COMPARISON OF BIVARIATE PARAMETER MEANS","volume":"17","year":"2014","bibtex":"@article{WOS:000345462600002,\nauthor = {Elezovic, Neven and Vuksic, Lenka},\ndoi = {10.7153/mia-17-91},\nissn = {1331-4343},\njournal = {MATHEMATICAL INEQUALITIES \\& APPLICATIONS},\nmonth = oct,\nnumber = {4},\npages = {1225--1244},\ntitle = {{ASYMPTOTIC EXPANSIONS AND COMPARISON OF BIVARIATE PARAMETER MEANS}},\nvolume = {17},\nyear = {2014}\n}\n","author_short":["Elezovic, N.","Vuksic, L."],"key":"WOS:000345462600002","id":"WOS:000345462600002","bibbaseid":"elezovic-vuksic-asymptoticexpansionsandcomparisonofbivariateparametermeans-2014","role":"author","urls":{},"metadata":{"authorlinks":{}}},"bibtype":"article","biburl":"https://bibbase.org/f/rTKwnBhyGKSSptYtt/My Collection.bib","dataSources":["DY3AeP9t2QujfB78L","MpTxM7aR49zFotABd"],"keywords":[],"search_terms":["asymptotic","expansions","comparison","bivariate","parameter","means","elezovic","vuksic"],"title":"ASYMPTOTIC EXPANSIONS AND COMPARISON OF BIVARIATE PARAMETER MEANS","year":2014}